I am a 44 year old caucasian healthy woman who has developed a rash on both breasts. I do have a respiratory cough which began around the time that I noticed the rash. This rash has been present for 2 weeks. I have breast implants from surgery a little over a year ago. I washed all my bras several times in hot water and sheets, and any other garments in contact with my breasts. This condition is alleviated by not wearing a bra. I tan regularly but never expose my breasts while tanning. The only medication that I've started taking recently is Lisonopril (2 months ago). I also take Lorazapam as needed, and Tesslon Perle for the cough. As previously stated, the rash began 2 weeks ago. The rash gets worse when I scratch. Any contact to the skin causes it to feel slightly itchy. When i take a shower, the rash becomes prominant. I am fair complected but have never had any skin problems, not even acne. The skin on my breasts feel a bit "rough" to the touch. The rash feels elevated and appears in ablotchy pattern in a circle. I had a visit to my internal medicine doctor who saw it at its most prominant moment, as I had been sitting there with a paper vest for cover. He prescribed TRIAMCINOLONE ACETONIDE cream. I applied the cream as directed and also took some benadryl but I don't see any results whatsoever, even after taking all the necessary precautions (washing everything, etc).l HELP!!! This is driving me crazy and I can't go without wearing a bra! What could this be?? Thanks.
The only rash I can think of that comes close to your description is eczema or one of its variants. The breast implants have nothing to do with it. Triamcinolone was a good choice, but it's fairly mild. See a dermatologist, but before you go, pick up some Sarna Sensitive lotion at the drugstore (OTC), apply it every time you think of scratching, and don't scratch. I am confident that you have nothing to worry about.
On a side note, watch the cough. A persistent, annoying cough can be a side effect of ACE inhibitors such as Lisinopril. If you've recently had a cold, it's probably just from that, but if you are just noticing a lingering, annoying cough for no apparent reason...speak to your doctor about the Lisinopril.
REgarding the cough and Lisonopril. Is it possible for the cough to start even 9 weeks after taking the medication?: I don't have a cold but i do have all the phlegm that comes with this nasty cough. I actuallty mentioned this to my doctor but he dismissed it. Thanks for ALL of your information, it truly helps!
You might want to go to a breast care centre and have the rash appraised by them. Inflammatory breast cancer presents with a rash, rather than a lump. Best to be prudent and have it checked out. Lots of bc doctors haven't seen ibc as it is fairly rare. Best be safe than sorry. I have bc and am treated at a specialist bc centre, so they know what they are looking at.
Take care, good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.